Alert archive / Nebraska / Flash Flood Warnings in 2008

Flash Flood Warning 5, NWS North Platte, NE

May 29, 2008Holt County, Rock County, Nebraska

NWS North Platte, NE issued this flash flood warning at May 29, 2008, 1:42 AM CDT for Holt County, Rock County, Nebraska. It was in force for 4 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 29, 2008, 1:42 AM CDT (06:42 UTC)
Expired
May 29, 2008, 5:45 AM CDT
In force
4 hr
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Flood severity
None

Counties Holt County, NE, Rock County, NE

The radar

The North Platte radar (KLNX), 153 km from the middle of the area, began a volume at 06:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 29, 5:05 AM CDTFLASH FLOODO'Neill, NEWATER REPORTED OVER A GRAVEL COUNTY ROAD EAST OF ONEILL. OBSERVER REPORTS 3.93 INCHES OF RAIN IN ONEILL.
May 29, 5:05 AM CDTFLASH FLOODPage, NEWATER REPORTED OVER COUNTY ROAD S45A NORTH OF PAGE. ROAD IS NOT PASSIBLE BY AUTOMOBILE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 203 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 6.7 hours before the alert went out and 198 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2008-05-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2008-05-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 293 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
519 m above ground
0-6 km bulk shear
56 kt
0-1 km storm-relative helicity
293 m²/s²
0-3 km storm-relative helicity
354 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KLBF 290642
FFWLBF
NEC089-149-291045-
/O.NEW.KLBF.FF.W.0005.080529T0642Z-080529T1045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
142 AM CDT THU MAY 29 2008

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHERN HOLT COUNTY IN NORTH CENTRAL NEBRASKA...
  THIS INCLUDES THE CITY OF ONEILL...
  SOUTHEASTERN ROCK COUNTY IN NORTH CENTRAL NEBRASKA...

* UNTIL 545 AM CDT

* AT 139 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  FLASH FLOODING FROM A THUNDERSTORM 10 MILES SOUTH OF BROWN LAKE...
  OR 27 MILES NORTH OF BURWELL...MOVING NORTHEAST AT 38 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO PONY
  LAKE...SWAN LAKE...AMELIA...CHAMBERS...EMMET...GOOSE LAKE STATE
  WILDLIFE MANAGEMENT AREA...INMAN...KNIEVELS CORNER...EWING AND PAGE

ADDITIONAL RAINFALL AMOUNTS OF ONE TO TWO INCHES ARE POSSIBLE IN THE 
WARNED AREA.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

LAT...LON 4210 9831 4210 9944 4242 9948 4266 9830
TIME...MOT...LOC 0642Z 245DEG 33KT 4218 9923

$$

SPRINGER
2 follow-up statements
000 
WGUS73 KLBF 290817
FFSLBF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
314 AM CDT THU MAY 29 2008

NEC089-149-291045-
/O.CON.KLBF.FF.W.0005.000000T0000Z-080529T1045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ROCK NE-HOLT NE-
314 AM CDT THU MAY 29 2008

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 545 AM CDT FOR
SOUTHERN HOLT AND SOUTHEASTERN ROCK COUNTIES...

AT 313 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE A THUNDERSTORM PRODUCING EXCESSIVE RAINFALL.  
THIS STORM WAS LOCATED 14 MILES NORTHEAST OF PAGE...OR 23 MILES EAST 
OF ONEILL...MOVING NORTHEAST AT 38 MPH.

THE HEAVY RAIN IS MOVING NORTHWARD SLOWLY AND SHOULD END IN SOUTHERN 
HOLT COUNTY AND SOUTHEAST ROCK COUNTY BY 430 AM CDT. HOWEVER... 
RUNOFF FROM THE RAIN WILL CONTINUE THROUGH AT LEAST 5 AM CDT.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN NORTH
PLATTE.

LAT...LON 4210 9831 4210 9944 4242 9948 4266 9830
TIME...MOT...LOC 0814Z 245DEG 33KT 4253 9819

$$

SPRINGER
000 
WGUS73 KLBF 291045
FFSLBF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
543 AM CDT THU MAY 29 2008

NEC089-149-291053-
/O.EXP.KLBF.FF.W.0005.000000T0000Z-080529T1045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ROCK NE-HOLT NE-
543 AM CDT THU MAY 29 2008

...THE FLASH FLOOD WARNING WILL EXPIRE AT 545 AM CDT FOR SOUTHERN 
HOLT AND SOUTHEASTERN ROCK COUNTIES...

THE HEAVY RAIN WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA. 
THERE IS STILL A RISK THAT EXISTING FLOODING OF ROADWAYS AND LOW 
AREAS WILL CONTINUE...AND SOME ADDITIONAL RUNOFF IS POSSIBLE. 

LAT...LON 4210 9831 4210 9944 4242 9948 4266 9830
TIME...MOT...LOC 1043Z 245DEG 33KT 4310 9650

$$

SPRINGER

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this flash flood warning went out at May 28, 8:58 PM CDT, 4 hours 44 minutes earlier.

Area forecast discussion, May 28, 8:58 PM CDT, 4 hours 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
858 PM CDT WED MAY 28 2008

.UPDATE...
JUST UPDATED THE GRIDS AND ZONE PACKAGE FOR MENTION OF FOG
OVERNIGHT. SERLY WINDS CONTINUE TO PUSH MID 50 DEGREE DEW POINTS
INTO CENTRAL NEBR. WITH TEMPS FLAT LINING THE REST OF TONIGHT...AND
INCREASED LOW LEVEL MOISTURE ADVECTION...FOG LOOKS LIKE A GOOD BET
TO PERSIST OVERNIGHT. CONVECTION FROM EARLIER THIS EVENING ALONG THE
FRONT RANGES OF WYOMING AND COLORADO...HAS PUSHED EAST INTO THE
PANHANDLE. ONGOING FCST HAS THE OVERNIGHT CHANCES FOR PCPN WELL IN
HAND...AS ELEVATED INSTABILITY INCREASES OVERNIGHT...AS DOES THE LOW
LEVEL JET.

&&

PREVIOUS DISCUSSION FOLLOWS...ISSUED AT
320 PM CDT WED MAY 28 2008

.DISCUSSION...

TONIGHT...A 50 KT LLJ DEVELOPS...WHILE A PLUME OF STEEP MID LVL
LAPSE RATES BEGINS TO SPREAD ACROSS THE REGION IN RESPONSE TO
INCREASING SOUTHWESTERLY MID LVL FLOW. 800-700 MB LAYER MUCAPES
RANGE FROM 800-1200 J/KG OF MUCAPE GENERALLY BTWN INTERSTATE 80
NORTH TO HYWS 2 AND 91. THIS WILL TRIGGER ELEVATED THUNDERSTORMS
TONIGHT. NAM NOW GENERATING APPRECIABLE QPFS ACROSS CNTRL SANDHILLS
WITH PWS AOA 1.25 INCHES FROM ONSET OF CONVECTION. ALTHOUGH HEAVY
RAINFALL NOT ANTICIPATED...RAINFALL OF 1/4 TO 1/2 INCHES ARE QUITE
LIKELY WITH LOCALLY 3/4 INCHES OR HIGHER. DUE TO NEARLY SATURATED
GROUND...MINOR RUNOFF MAY OCCUR IN THE HEAVIER RAINFALL AREAS.
STRATUS TO PERSIST.

STORMS MAY LINGER IN EAST THROUGH MID-DAY THURSDAY. BUT EXPECT A
GENERAL LULL IN CONVECTIVE ACTIVITY BEFORE THE WESTERN IMPULSE
REACHES THE AREA LATE THURSDAY AFTERNOON. BOUNDARIES RESIDING FROM
TONIGHTS CONVECTION AND SPEED OF STRATUS DEPARTURE WILL BE CRUCIAL
TO WHERE SURFACE BASED CONVECTION WILL INITIATE. CONSENSUS OF MODEL
FCSTS THURSDAY AFTERNOON DEPICT A SFC LOW DEVELOPING OVER NORTHEAST
COLORADO...WITH AN INVERTED TROUGH EXTENDING NORTHEAST INTO CENTRAL
SOUTH DAKOTA...AND A WARM FRONT ARCHING NORTHEAST FROM THE LOW INTO
NORTHEAST NEBRASKA. SFC HEATING WILL ENSUE FIRST IN SWRN NEBR AND
BUILD NORTHEAST ACROSS THE CWA...ALLOWING RELATIVELY HOT SOUTHWEST
SFC FLOW TO DEVELOP. EXCEPTION APPEARS TO BE NORTHERN/NORTHEASTERN
COUNTIES...WHERE LOW LVL CLOUDINESS/HIGHER BOUNDARY LAYER RH NEAR
WARM FRONT WILL RESIDE. MID/UPPER 80S SHOULD DEVELOP ACROSS THE SFC
WARM SECTOR IN SWRN NEBR...WHILE LOW 80S WILL RESIDE NORTH AND EAST.

STRONG BOUNDARY LAYER DESTABILIZATION IS FCST TO TAKE PLACE ALONG AN
OSHKOSH THROUGH HAYES CENTER LINE BY AROUND 21Z. THIS WILL COINCIDE
WITH THE APPROACH OF THE LOW AMPLITUDE MID/UPR LVL S/W TROUGH OVER
THE FOUR CORNERS REGION. VERY STEEP MID LVL LAPSE RATES GREATER THAN
8 DEG C/KM AND UPR 50S/LOW 60S DEWPOINTS WILL YIELD
LARGE MLCAPE VALUES AOB 2000 J/KG. NORTHEASTERN AREAS WILL REMAIN
CAPPED. THEREFORE...EXPECT THUNDERSTORMS TO DEVELOP DURING THE
MID/LATE AFTERNOON OVER THE SWRN PORTION OF THE CWA...AND THEN
SPREAD EAST DURING THE EVENING. MODERATELY STRONG 0-6 KM BULK SHEAR
40-60 KT AND LARGE INSTABILITY WOULD FAVOR SUPERCELLS. HOW TONIGHTS
CONVECTION PLAYS OUT WRT A BOUNDARY FOR THU AND AMOUNT AND SPEED OF
STRATUS CLEARING WILL BE CRITICAL TO SEVERE CONVECTION COVERAGE AND
INTENSITY. NAM ALSO LACKING BACKED SFC WINDS TO LIMIT SUPERCELL
POTENTIAL WHILE TO GFS FAVORING BACKED WINDS ACROSS
LINCOLN..HAYES...FRONTIER NORTHEAST INTO CUSTER COUNTY. AS WE HEAD
INTO THE OVERNIGHT HOURS...60-70 KT LLJ IS FCST TO MATERIALIZE...AND
THIS WILL LIKELY MAINTAIN CONVECTION  STORMS CONGEAL INTO A
NOCTURNAL MCS OR TWO. IT SHOULD ALSO BE STATED THAT FLASH FLOODING
MAY BE THE GREATEST SEVERE WEATHER THREAT DUE TO SATURATED GROUND
AND LOW FLASH FLOOD GUIDANCE. COUNTIES MOST AT RISK FOR FLASH
FLOODING ARE HAYES...FRONTIER...LINCOLN...CUSTER...AND HOLT COUNTY.

ON FRIDAY...MAINLY DRY WITH HIGHS IN THE UPPER 70S AND LOWER 80S.
ONLY A SLIGHT CHC FOR SHOWERS/THUNDERSTORMS ACROSS FAR NRN COUNTIES.

ON SATURDAY...MID/UPR LVL RIDGE AXIS IS FCST TO SHIFT OUT ONTO THE
HIGH PLAINS...WITH LEE SFC TROUGH BEGINNING TO DEVELOP. UPR LVL
PATTERN THEN TRANSITIONS TO MODERATELY FAST SOUTHWESTERLY FLOW. AS
MOISTURE TRANSPORT STRENGTHS OVER THE WESTERN HALF OF THE CWA.
ELEVATED THUNDERSTORMS AGAIN APPEAR POSSIBLE SATURDAY NIGHT.

BEYOND...GFS THEN INDICATES HIGHER DEWPOINTS BEING DRAWN WESTWARD
DUE TO UPSLOPE FLOW. MAINTAINED PREVIOUS GOING POPS WITH HIGHEST
CHCS SUNDAY AND SUNDAY NIGHT.

&&

.AVIATION...

A STRATUS DECK OF LOW CLOUDS LOOK TO REMAIN IN PLACE ACROSS MUCH OF
WESTERN AND NORTH CENTRAL NEBRASKA OVERNIGHT AND INTO AT LEAST THE
EARLY AFTERNOON HOURS ON THURSDAY. THESE CLOUDS ARE BEING HELD IN
PLACE BY HIGH PRESSURE DRIFTING SLOWLY SOUTH OF THE GREAT LAKES. LOW
PRESSURE WILL BE STRENGTHENING ACROSS THE HIGH PLAINS AND PUSH INTO
WESTERN NEBRASKA...AND BE RESPONSIBLE FOR ERODING THE LOW CLOUDS
ACROSS THE PANHANDLE AND SOUTHWEST THURSDAY AFTERNOON. MVFR/IFR CIGS
SHOULD TREND TOWARD LIFR/IFR DURING THE LATER EVENING HOURS WITH
SOME ADDITIONAL RESTRICTION TO VSBYS COMING FROM SCATTERED
THUNDERSTORMS EXPECTED TO MOVE ACROSS THE PANHANDLE...SANDHILLS AND
NORTH CENTRAL NEBRASKA THROUGH THE OVERNIGHT AND MORNING HOURS. VFR
CONDITION MAY RETURN TO THE WEST OF HIGHWAY 61 THURSDAY
AFTERNOON...BUT THIS MAY BE HIGHLY DEPENDENT ON WHAT EFFECT THE
OVERNIGHT CONVECTION MAY HAVE ACROSS THE REGION. THE OVERNIGHT
THUNDERSTORMS MAY ALSO CONTAIN HAIL THAT WOULD BE HAZARDOUS TO LIGHT
AIRCRAFT AND SHOULD BE AVOIDED.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...NONE.
&&

KAR/13/CLB
Hazardous weather outlook, May 28, 3:48 PM CDT, 9 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
348 PM CDT WED MAY 28 2008

NEZ004>010-022>029-035>038-056>059-069>071-094-292100-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
348 PM CDT WED MAY 28 2008 /248 PM MDT WED MAY 28 2008/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TONIGHT.

THUNDERSTORM DEVELOPMENT IS EXPECTED DURING THE LATE EVENING AND
OVERNIGHT HOURS ACROSS WESTERN AND NORTH CENTRAL NEBRASKA.
MOISTURE AND INSTABILITY IS EXPECTED TO RETURN QUICKLY ON STRONG
LOW LEVEL WINDS WHICH WILL HELP FUEL THESE STORMS. SEVERE WEATHER
IS NOT EXPECTED...HOWEVER SOME OF THE STORMS MAY PRODUCE SMALL
HAIL AND WIND GUSTS UP TO 45 MPH.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THURSDAY AFTERNOON AND EVENING...CONDITIONS ARE EXPECTED TO BECOME
QUITE FAVORABLE FOR SEVERE THUNDERSTORMS DURING THE AFTERNOON AND
EVENING ACROSS PARTS OF WESTERN AND NORTH CENTRAL
NEBRASKA...ROUGHLY NORTH AND EAST OF ALLIANCE AND NORTH PLATTE
INCLUDING VALENTINE...AINSWORTH...ONEILL AND BROKEN BOW. THIS AREA
IS SUBJECT TO REVISION AS THE CONVECTION DURING THE EARLY MORNING
HOURS MAY HAVE A LARGE IMPACT ON STORM DEVELOPMENT LATER IN THE
AFTERNOON. THE MAIN THREAT WILL COME FROM LARGE HAIL...WIND
DAMAGE...INTENSE RAINFALL AND FLOODING. ISOLATED TORNADOES COULD
FORM IN THE VERY STRONGEST STORMS.

LATE SUNDAY...CONDITIONS COULD BECOME FAVORABLE ONCE AGAIN FOR
SEVERE WEATHER. WINDS ALOFT WILL CONTINUE TO BE QUITE STRONG
SUPPORTING STORMS CAPABLE OF LARGE HAIL...WIND DAMAGE AND
ISOLATED TORNADOES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER...
HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/LBF(ALL LOWERCASE)

13

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 28, 11:06 PM CDTSevere Thunderstorm WarningLBFGarden39 min
May 29, 9:05 AM CDTFlash Flood WatchLBFBlaine, Boyd, Brown, Custer, Frontier, Garfield and 8 more18 hr
May 29, 10:34 AM CDTRiver Flood WarningLBFHolt, Rock53 hr
May 29, 2:32 PM CDTSevere Thunderstorm WarningLBFFrontier, Hayes43 min
May 29, 3:09 PM CDTTornado WarningLBFFrontier51 min
May 29, 3:16 PM CDTSevere Thunderstorm WarningLBFFrontier, Hayes, Lincoln44 min
May 29, 3:45 PM CDTFlash Flood WarningLBFFrontier6 hr
May 29, 3:46 PM CDTSevere Thunderstorm WarningLBFCuster, Lincoln44 min
May 29, 3:50 PM CDTTornado WarningLBFFrontier27 min
May 29, 4:08 PM CDTSevere Thunderstorm WarningLBFSheridan52 min
May 29, 4:19 PM CDTSevere Thunderstorm WarningLBFFrontier, Hayes56 min
May 29, 4:26 PM CDTSevere Thunderstorm WarningLBFBlaine, Brown49 min
May 29, 4:48 PM CDTSevere Thunderstorm WarningLBFSheridan42 min
May 29, 5:07 PM CDTSevere Thunderstorm WarningLBFBrown, Rock38 min
May 29, 5:13 PM CDTSevere Thunderstorm WarningLBFCherry, Sheridan32 min
May 29, 5:13 PM CDTSevere Thunderstorm WarningLBFBlaine, Brown47 min
May 29, 5:22 PM CDTSevere Thunderstorm WarningLBFBrown, Loup, Rock38 min
May 29, 5:41 PM CDTSevere Thunderstorm WarningLBFBoyd, Holt, Keya Paha, Rock22 min
May 29, 5:45 PM CDTSevere Thunderstorm WarningLBFCherry45 min
May 29, 5:48 PM CDTFlash Flood WarningLBFHolt6 hr
May 29, 5:50 PM CDTSevere Thunderstorm WarningLBFBoyd, Holt40 min
May 29, 5:59 PM CDTSevere Thunderstorm WarningLBFHolt, Loup, Rock46 min
May 29, 6:31 PM CDTSevere Thunderstorm WarningLBFHolt44 min

Nearby

Flash Flood Warnings in Nebraska, 2008Every flash flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.